# SDR DALA201811206696

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 45,334 hours, 30,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE ESCAPE SLIDE PIN CHECK, MAINTENANCE FOUND THE SLIDE TO BE UNSERVICEABLE (FAULT NOT SPECIFIED). MAINTENANCE REPLACED THE TAIL CONE SLIDE PER B717 AMDS CARD 2561-9006. NO FURTHER DEFECTS NOTED. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #4427198)
